Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Plane quartics over $\mathbb {Q}$ with complex multiplication

Tom 185 / 2018

Pınar Kılıçer, Hugo Labrande, Reynald Lercier, Christophe Ritzenthaler, Jeroen Sijsling, Marco Streng Acta Arithmetica 185 (2018), 127-156 MSC: 13A50, 14H25, 14H45, 14K22, 14Q05, 11G15, 14K25, 11Y40. DOI: 10.4064/aa170227-16-3 Opublikowany online: 13 July 2018

Streszczenie

We give examples of smooth plane quartics over $\mathbb Q$ with complex multiplication over $\overline{\mathbb Q}$ by a maximal order with primitive CM type. We describe the required algorithms as we go; these involve the reduction of period matrices, the fast computation of Dixmier–Ohno invariants, and reconstruction from these invariants. Finally, we discuss some of the reduction properties of the curves that we obtain.

Autorzy

  • Pınar KılıçerInstitut für Mathematik
    Carl von Ossietzky Universität Oldenburg
    26111 Oldenburg, Germany
    e-mail
  • Hugo LabrandeLoria/INRIA Lorraine
    Équipe CARAMEL
    615 Rue du jardin botanique
    54602 Villers-lès-Nancy Cedex, France
    and
    ISPIA
    University of Calgary
    2500 University Dr. NW
    Calgary, Alberta, T2N 1N4, Canada
    e-mail
  • Reynald LercierDGA & Univ. Rennes
    CNRS, IRMAR – UMR 6625
    F-35000 Rennes, France
    e-mail
  • Christophe RitzenthalerUniv. Rennes
    CNRS, IRMAR – UMR 6625
    F-35000 Rennes, France
    e-mail
  • Jeroen SijslingInstitut für Reine Mathematik
    Universität Ulm
    Helmholtzstraße 18
    89081 Ulm, Germany
    e-mail
  • Marco StrengMathematisch Instituut
    Universiteit Leiden
    P.O. box 9512
    2300 RA Leiden, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek